# SDR SWAA2024112149042

- Difficulty date: October 15, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241DF UPPER SURFACE IS DELAMINATED.<[01] REMOVED AND INSTALLED NEW FLOOR PANEL 241DF IAW AMM 53-21-00-400-801; AMM TASK 53-21-00-000-801 PAR. 2. E.;[02] REMOVED AND INSTALLED NEW FLOOR PANEL 241DF IAW AMM 53-21-00-400-801; AMM TASK 53-21-00-000-801 PAR. 2. E. SCREW GUN ASSET# ATS1369 DUE 04/2025;[03] TASK COMPLETE
